# SDR SWAA2023011791690

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 2,537 hours, 1,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT OF RT AFT OVERWING DOOR COVER FELL OFF.  SECURED COVER TO OVERWING DOOR EXIT SIGN PER MM 33-51-01.
